WOW.  so I managed to really fuck up being an adult.  I made a great discovery last night when I was dishing out my next two weeks of pills into each day’s three packet-things.  I was putting my vitamin C’s in my morning spots, when I noticed one said “200” on it.  I looked further, and I noticed a wide variety of different pills in the large bottle, such as “APO | QUE 200” and “905“.  if you clicked the links, you know where I fucked up.  if not, here it is:

I WAS TAKING 200MG OF SEROQUEL EVERY MORNING instead of my vitamin C.  O_O

for those of y’all who don’t know, Seroquel is an antipsychotic that is famous for the “Seroquel Zombie” side effect.  it also causes extreme drowsiness, feeling generally “spacey” or “out of it”, flu-like symptoms, GI issues, weight gain, et cetera, et cetera.

and the best part of all this — I have no clue for how long I’ve been taking 200mg of Seroquel every morning on an empty stomach.  XD

I need to call both my psychiatrist and my therapist and tell them about this little, uh, hiccup.  but I’m not sure how to do that.  I’ll text my therapist tomorrow (not sure if 9pm is too late for her on a work night) and ask when is a good time for a few minutes to talk.  I guess I just leave a message for my psychiatrist’s nurse, who I don’t know at all.

I suppose maybe this is why I was so tired last week when I was not taking any of my morning medication because I am irresponsible and moronic.  maybe that’s why I then started becoming very manic.  maybe that’s why I just feel like I’m starting to spiral down in the can’t-focus-look-a-squirrel-omg-I-want-to-cry-because-life-is-horrible route. just ugh.

Advertisements

4 thoughts on “a major medication mess-up

  1. I’ve done that one before!

    My zoloft and my levothyroxine (thyroid meds) are roughly the same looking (until I got zoloft upped and the pill was a different shape and color). I have to take my levo every morning first thing on an empty stomach. I take my zoloft with all my other vitamins after I’ve eaten.

    Soooooo, I was accidentally taking zoloft instead of thyroid medicine in the mornings. This went on for two weeks — taking twice the amount of zoloft and no thyroid medicine. I was happy, yes, but very tired and lethargic.

    It was kind of bizarre.

    But yeah, glad you found out and fixed it. I know zoloft isn’t as hard core as seroquil. But, not having thyroid meds for two weeks is bad juju.

    Liked by 1 person

    • no, mixing up any kind of medication is an issue. I’m glad you found your mistake. and I can’t even imagine not taking thyroid medication when you really need it. ugh.

      it’s just difficult with all the damn pills. and especially as you said — when half of them look the same, too. blah.

      Liked by 1 person

leave your two cents. or three, because I'm poor.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s